# SDR AALA20004005

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 347 HAS CORROSION REMOVAL ON UPPER SURFACE BEYOND SRM LIMITS.  REMOVED CORROSION PER REF D, VERIFY CRACK FREE.  APPLY ALODINE AND TWO COATS PRIMER TO BLENDED AREA.  FILL BLEND WITH BK155-95.  RETURN TO SERVICE WITH NOTED CONDITION.  (M)
